MathSciNet Relay Station
MathSciNet bibliographic data
MR717709 (85d:11025) 11D25
Zajta, Aurel J. Solutions of the Diophantine equation $A\sp{4}+B\sp{4}=C\sp{4}+D\sp{4}$. Math. Comp. 41 (1983), no. 164, 635–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement